# SDR CVM2006F00000

- Difficulty date: June 8, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N799S
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258588
- Engine: Garrtt TFE7315BR
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Fire Exting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE REPLACEMENT OF THE MAIN ENGINE FIRE BOTTLES, IT WAS DISCOVERED THAT THE WIRE BUNDLE NEXT TO THE DISCHARGE PIPE FOR THE AFT MAIN ENGINE FIRE EXTINGUISHER HAD CHAFFED THROUGH THE INSULATION OF A 14 GAUGE WIRE AND ARKED ON THE NR4 DISCHARGE PIPE.  THIS DID NOT RESULT IN A CIRCUIT BREAKER TRIP.  UPON CLOSER INSP, FOUND THAT THE WIRE BUNDLE WAS ROUTED TOO CLOSE TO THE DISCHARGE LINE OF THE AFT FIRE EXTINGUISHER BOTTLE.  MFG NEEDS TO CONSIDER RELEASING A BULLENTIN TO NOTIFY OTHER OPERATORS OF WHAT COULD POTENTIALLY BECOME A FIRE HAZARD IN THE AFT BAY.  SECTIO OF WIRE WAS REPLACED AND THE WIRE WAS SECURED AWAY FROM THE DISCHARGE IN ORDER TO PREVENT ANY FURTHER DAMAGE.  (K)
